# SDR USAA2011051691859

- Difficulty date: May 11, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 33,684 hours, 18,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5311243200100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S4 - CORROSION ON R1 DOOR GIRT BAR ATTACHMENT FITTING MOUNT PLATE.  REPLACED R1 DOOR GIRT BAR ATTACHMENT FITTING MOUNT PLATE IAW A319 SRM 51-72-11.
